Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Binary operations in the set of solutions of a partial difference equation


Author: Doron Zeilberger
Journal: Proc. Amer. Math. Soc. 62 (1977), 242-244
MSC: Primary 39A05
MathSciNet review: 0440230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{P}$ be a partial difference operator with constant coefficients in n independent (discrete) variables, and let $ {\mathcal{S}_\mathcal{P}} = \{ f:{Z^n} \to {\mathbf{C}};\mathcal{P}f = 0\} $. We introduce a certain class of binary operations $ {\mathcal{S}_\mathcal{P}} \times {\mathcal{S}_\mathcal{P}} \to {\mathcal{S}_\mathcal{P}}$ generalizing a binary operation introduced by Duffin and Rohrer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39A05

Retrieve articles in all journals with MSC: 39A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0440230-3
Article copyright: © Copyright 1977 American Mathematical Society